# SDR SWAA012098

- Difficulty date: July 23, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 44,008 hours, 42,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LH WINDOW POST CRACKED AT # 1 SLIDING WINDOW.                             REPAIRED WINDOW POST PER SRM.
